# SDR R61A2019102291116

- Difficulty date: September 29, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N823
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 35,088 hours, 23,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17087561001
- Condition: Corroded
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORROSION ON FWD ANGLE FOR DRAIN MAST BTWN FR 86-87 AND BTWN STR 27-28RH. AAR MX REPLACED FWD ANGLE PN 170-87561-001 FOR DRAIN MAST BTWN FR 86-87 AND BTWN STR 27-28 RH. FOR DETAILS OF WORK PERFORMED SEE AAR NRC# 45000474-1000-0020.
